| Model Number |
500001002501 |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ es server, the report data was missing or inaccurate on auto scheduled reports, omnl reports were not producing accurate results, and etl (extract transform load) delays were occurring on hsv (health sight viewer).The customer stated that there was a delay in patient care.However, there were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6)was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6)was performed from the date of manufacture, 24-may-2022 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of this incident, a technical support specialist (tss) confirmed with the customer that the issue was resolved, and no further investigation was required.The system functioned as intended after the technical support specialist investigated the issue.